Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Double centralizers and extensions of $ C\sp{\ast} $-algebras


Author: Robert C. Busby
Journal: Trans. Amer. Math. Soc. 132 (1968), 79-99
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1968-0225175-5
MathSciNet review: 0225175
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 0105611 (21:4350)
  • [2] J. Dixmier, Les $ {C^ \ast }$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [3] J. M. G. Fell, The structure of algebras of operator fields, Acta Math. 106 (1961), 233-280. MR 0164248 (29:1547)
  • [4] S. Helgason, Multipliers of Banach algebras, Ann. of Math. (2) 64 (1956), 240-254. MR 0082075 (18:494c)
  • [5] G. Hochschild, Cohomology and representations of associative algebras, Duke Math. J. 14 (1947),921-948. MR 0022842 (9:267b)
  • [6] B. E. Johnson, An introduction to the theory of centralizers, Proc. London Math. Soc. 14 (1964), 299-320. MR 0159233 (28:2450)
  • [7] G. A. Reid, A generalization of $ {W^ \ast }$-algebras, Pacific J. Math. (3) 15 (1965), 1019-1026. MR 0196514 (33:4701)
  • [8] Ju-Kuei Wang, Multipliers of commutative Banach algebras, Pacific J. Math. 11 (1961), 1131-1149. MR 0138014 (25:1462)
  • [9] J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math. 2 (1952), 251-261. MR 0049911 (14:246c)
  • [10] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0225175-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society